# SDR 95FDEA01859

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF 6 HOLES COMMON TO BS 760 RBL 70.5 WL 208, SHOWS CRACK INDICATION IN THE UPPER FWD HOLE AND THE UPPER OUTER HOLE.  THE REMAINING HOLES SHOW TINY CORROSION INDICATIONS.  REPAIRED DRILL START PER EA 7-5710-26288 AND REPAIR CARD EA 7-5710-26747.
